# SDR IPXA2025120140366

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 32,949 hours, 23,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SEAL TORN (FAA FINDING).   TRIM ENTRY DOOR SEAL TO CLEAR DOOR LATCH MECHANISM IAW DWG 232N1643 SH3. OPS CHECKED NORMAL.
